# SDR ASAA2021040634536

- Difficulty date: April 6, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 28,209 hours, 9,005 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMYP405
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 28,248 hours, 9,015 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAK #2 ENG AT DRAINS. GROUNDED - YES. FOUND FUEL LEAKS COMING FROM VSV PAD DRAIN APPROX 30 DPM, LESS THAN SERVICEABLE LIMIT, REF B737-900 AMM 71-71-00-200-801 FIG 605. REPLACED #2 ENG LEFT VSV ACTUATOR REF AMM 75-31-01. LEAK CHECK GOOD. ACTUATORS TEST GOOD.
